Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The spectrum of a linear operator under perturbation by certain compact operators


Author: Kenneth K. Warner
Journal: Proc. Amer. Math. Soc. 22 (1969), 667-671
MSC: Primary 47.48
DOI: https://doi.org/10.1090/S0002-9939-1969-0246157-X
MathSciNet review: 0246157
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.48

Retrieve articles in all journals with MSC: 47.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246157-X
Article copyright: © Copyright 1969 American Mathematical Society